# SDR E8VY2012FA0000641

- Difficulty date: July 12, 2012
- Submitted: September 21, 2012
- Operation: General aviation
- Filed by: Evergreen Aviation Technologies Corporation, repair station E8VY080O
- Aircraft: HL742
- Make and model: Boeing 747-48EF
- Aircraft serial: 25783
- Engine: Ge CF680C2B1F
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Nlg Ww
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT TWO LOCATIONS ARE DETECTED DURING C16 CHECK.  CRACK 1: AT BS 282 AND 400, LBL 0, AFT BULKHEAD OF NLG WHEEL WELL, CRACK APPROX  0.25".
